# SDR 20010126CW012

- Difficulty date: December 20, 2000
- Submitted: January 26, 2001
- Operation: General aviation
- Aircraft: N981LL
- Make and model: Beech 300BEECH
- Aircraft serial: FL265
- Engine: Pwa PT6*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 1013810125
- Part serial: 0646A
- Condition: Stuck
- Location: Lt Mlg Ww
- Part time: 560 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE DEICE LIGHT WOULD REMAIN ON WHEN ON/OFF SWITCH WAS PLACED IN OFF POSITION.   DEICE VALVE STICKING ON.
